# SDR ASAA2017102122270

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 38,224 hours, 11,645 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, AUTOTHROTTLE FAILED TO ARM.  ALL CIRCUIT BREAKERS IN.  ACFT GROUNDED.  ACCOMPLISHED AUTOTHROTTLE SYSTEM TEST IAW AMM 22-31-00-710-801. NO FAULTS IN CURRENT STATUS. NO HISTORY 60 DAYS.
